# SDR DLL19972732

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Press Xmitter
- Condition: Leaking
- Location: C-Hyd Syst
- Component: VT0107K
- Stage of operation: CR
- Nature of condition: K, P
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, LOSS C-HYD SYSTEM BOTH QUANTITY AND PRESSURE HYD PRESS LOW LIGHT NEVER CAME ON.  FOUND HYD PRESS TRANSMITTER LEAKING.  REPLACED TRANSMITTER, INSPECTED C-SYSTEM FILTERS, CYCLED ALL CONTROL SURFACES AND ALL CKECKS NORMAL.
